# SDR QXEA200602891

- Difficulty date: October 26, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,892 hours, 9,490 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Drag Angle
- Condition: Cracked
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - PASSENGER DOOR AIRSTAIR AFT DRAG ANGLE HAS A SUSPECTED CRACK BESIDE THE PULLEY BRACKET.  REPAIRED IAW REO670-52-11-072.
